Alert archive / Colorado / Flash Flood Watches in 2019
Flash Flood Watch 4, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jul 24, 2019, 2:56 PM MDT for 9 counties in Colorado. It took effect at Jul 25, 2019, 12:00 PM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2019, 2:56 PM MDT (20:56 UTC)
- In effect from
- Jul 25, 2019, 12:00 PM MDT
- Expired
- Jul 25, 2019, 9:36 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 116 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2342 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
246 WGUS65 KPUB 242056 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Pueblo CO 256 PM MDT Wed Jul 24 2019 ...Flash flooding possible over burn scars across the Sangre de Cristo and Wet Mountains Thursday afternoon and evening... .Upslope flow and abundant moisture will generate widespread showers and thunderstorms across the region Thursday, with slow moving storms producing locally heavy rainfall. Recent burn scars, particularly the Junkins and the Spring scars, could experience flash flooding should a stronger storm impact those areas Thursday afternoon and evening. COZ072>075-079-080-087-250500- /O.NEW.KPUB.FF.A.0004.190725T1800Z-190726T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg 256 PM MDT Wed Jul 24 2019 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... The National Weather Service in Pueblo has issued a * Flash Flood Watch for a portion of southeast Colorado, including the following areas, Huerfano County, Northern Sangre de Cristo Mountains, Southern Sangre de Cristo Mountains, and Wet Mountains. * From Thursday afternoon through Thursday evening * Thunderstorms will become widespread over the area Thursday afternoon and evening, leading to an enhanced risk for flash flooding on area burn scars, particularly the Junkins, Spring and Hayden scars. * Mud and ash flows along with dangerous flash flooding will be possible in and near burn scars should they be impacted by heavy rainfall from intense thunderstorms Thursday afternoon and evening. Be prepared to seek higher ground should flash flooding occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
414 WGUS65 KPUB 250358 FFAPUB Flood Watch National Weather Service Pueblo CO 958 PM MDT Wed Jul 24 2019 ...Flash flooding possible over burn scars across the Sangre de Cristo and Wet Mountains Thursday afternoon and evening... .Upslope flow and abundant moisture will be capable of producing widespread showers and thunderstorms across the region Thursday, with slow moving storms producing locally heavy rainfall. Recent burn scars, particularly the Junkins and the Spring scars, could experience flash flooding should a stronger storm impact those areas Thursday afternoon and evening. COZ072>075-079-080-087-251200- /O.CON.KPUB.FF.A.0004.190725T1800Z-190726T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg 958 PM MDT Wed Jul 24 2019 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... The Flash Flood Watch continues for * A portion of southeast Colorado, including the following areas, Huerfano County, Sangre de Cristo Mountains, and the Wet Mountains. * From Thursday afternoon through Thursday evening * Thunderstorms will become widespread over the area Thursday afternoon and evening, leading to an enhanced risk for flash flooding on area burn scars, particularly the Junkins, Spring and Hayden scars. * Mud and ash flows along with dangerous flash flooding will be possible in and near burn scars should they be impacted by heavy rainfall from intense thunderstorms Thursday afternoon and evening. Be prepared to seek higher ground should flash flooding occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
541 WGUS65 KPUB 251136 FFAPUB Flood Watch National Weather Service Pueblo CO 536 AM MDT Thu Jul 25 2019 ...Flash flooding possible over burn scars across the Sangre de Cristo and Wet Mountains Thursday afternoon and evening... .Upslope flow and abundant moisture will be capable of producing widespread showers and thunderstorms across the region Thursday, with slow moving storms producing locally heavy rainfall. Recent burn scars, particularly the Junkins and the Spring scars, could experience flash flooding should a stronger storm impact those areas Thursday afternoon and evening. COZ072>075-079-080-087-251945- /O.CON.KPUB.FF.A.0004.190725T1800Z-190726T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg 536 AM MDT Thu Jul 25 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... The Flash Flood Watch continues for * A portion of southeast Colorado, including the following areas, Huerfano County, Sangre de Cristo Mountains, and the Wet Mountains * From noon MDT today through this evening * Thunderstorms will become widespread over the area Thursday afternoon and evening, leading to an enhanced risk for flash flooding on area burn scars, particularly the Junkins, Spring and Hayden scars. * Mud and ash flows along with dangerous flash flooding will be possible in and near burn scars should they be impacted by heavy rainfall from intense thunderstorms Thursday afternoon and evening. Be prepared to seek higher ground should flash flooding occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
272 WGUS65 KPUB 251844 FFAPUB Flood Watch National Weather Service Pueblo CO 1244 PM MDT Thu Jul 25 2019 ...Flash flooding possible over burn scars across the Sangre de Cristo and Wet Mountains this afternoon and evening... .Upslope flow and abundant moisture will be capable of producing widespread showers and thunderstorms across the region Thursday, with slow moving storms producing locally heavy rainfall. Recent burn scars, particularly the Junkins and the Spring scars, could experience flash flooding should a stronger storm impact those areas this afternoon and evening. COZ072>075-079-080-087-260245- /O.CON.KPUB.FF.A.0004.000000T0000Z-190726T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg 1244 PM MDT Thu Jul 25 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... The Flash Flood Watch continues for * A portion of southeast Colorado, including the following areas, Huerfano County, Northern Sangre de Cristo Mountains, Southern Sangre de Cristo Mountains, and Wet Mountains. * Until midnight MDT tonight * Thunderstorms will become widespread over the area Thursday afternoon and evening, leading to an enhanced risk for flash flooding on area burn scars, particularly the Junkins, Spring and Hayden scars. * Mud and ash flows along with dangerous flash flooding will be possible in and near burn scars should they be impacted by heavy rainfall from intense thunderstorms Thursday afternoon and evening. Be prepared to seek higher ground should flash flooding occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
885 WGUS65 KPUB 252043 FFAPUB Flood Watch National Weather Service Pueblo CO 243 PM MDT Thu Jul 25 2019 ...Flash flooding possible over burn scars across the Sangre de Cristo and Wet Mountains this afternoon and evening... .Upslope flow and abundant moisture will be capable of producing widespread showers and thunderstorms across the region this afternoon and evening, with slow moving storms producing locally heavy rainfall. Recent burn scars, particularly the Junkins and the Spring scars, could experience flash flooding should a stronger storm impact those areas. COZ072>075-079-080-087-260600- /O.CON.KPUB.FF.A.0004.000000T0000Z-190726T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg 243 PM MDT Thu Jul 25 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... The Flash Flood Watch continues for * A portion of southeast Colorado, including the following areas, Huerfano County, Northern Sangre de Cristo Mountains, Southern Sangre de Cristo Mountains, and Wet Mountains. * Until midnight MDT tonight * Thunderstorms will become widespread over the area Thursday afternoon and evening, leading to an enhanced risk for flash flooding on area burn scars, particularly the Junkins, Spring and Hayden scars. * Mud and ash flows along with dangerous flash flooding will be possible in and near burn scars should they be impacted by heavy rainfall from intense thunderstorms Thursday afternoon and evening. Be prepared to seek higher ground should flash flooding occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
918 WGUS65 KPUB 260336 FFAPUB Flood Watch National Weather Service Pueblo CO 936 PM MDT Thu Jul 25 2019 ...Flash Flood Watch is Cancelled... ...The flash flood threat has ended for the night over the Sangre de Cristo Mountains and the Wet mountains... COZ072>075-079-080-087-260445- /O.CAN.KPUB.FF.A.0004.000000T0000Z-190726T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Rye, and Walsenburg 936 PM MDT Thu Jul 25 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for the Sangre de Cristo Mountains and Wet Mountains has been cancelled. Heavy rainfall has ended over the watch area, allowing the Flash Flood Watch to be cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 24, 11:30 AM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 24, 11:30 AM MDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1130 AM MDT Wed Jul 24 2019 .SHORT TERM...(Today and tonight) Issued at 343 AM MDT Wed Jul 24 2019 The mountains: A monsoonal surge of moisture from the Pacific and diurnal flow will spark afternoon thunderstorms with the main QPF bullseyes over the Continental Divide. The eastern mountains will likely see isolated thunderstorms, but not nearly as wide spread as they will be over the Continental Divide. Nevertheless, this afternoon will be another day with a flash flooding risk over the Spring, Junkins, and Hayden Pass burn scars. The plains: The storms that develop over the mountains during the afternoon are not expected to propagate very far east as the day progresses. Some isolated thunderstorms will develop over the I-25 corridor, but wind shear values and CAPE values are too low for them to sustain. Over the far eastern plains, the shear and CAPE values are more conducive for stronger storms, but there is a lack of a strong enough lifting mechanism to initiate them. The isolated storms that do make it over the plains will dissipate before they can reach the better environment. The "La Junta cyclone" is expected to form over the eastern plains this afternoon, causing gusty southerly winds, with gusts up to 20 to 30 mph, near the Colorado and Kansas border. I adjusted the high temperature values down a few degrees over the plains due to the surface flow being from the east-southeast and the upper level flow predominantly being from the north. The lack of downslope flow will keep temperatures lower than if they were from the west. Expect high temperatures to be in the low to mid 90s over the plains, low to mid 80s over the mountains valleys, and the 50s to 70s over the mountains. The thunderstorms will dissipate over the mountains shortly after midnight and sooner over the I-25 corridor. The low temperatures overnight will be right around average for this time of year, with values in the mid 60s over the plains, the low 50s over the mountain valleys, and the 30s to 40s over the mountains. .LONG TERM...(Thursday through Tuesday) Issued at 343 AM MDT Wed Jul 24 2019 ...Most active thunderstorm days Thursday and Sunday with elevated potential for localized flash flooding... Active monsoon plume will continue to cycle moisture up into CO on Thursday as shortwave energy off the Pacific rides over the top of the upper high across the northern U.S. Rockies into the northern and central plains. Showers will be ongoing Thursday morning across western areas with the former feature. A cold front will drop through the plains during the day with easterly upslope flow expected by the afternoon. Dew point return may be a little lagging, but with values still in the 50s, suspect CAPE values will be around 1000-1500 J/kg or better. Thunderstorm chances will ramp up again for the mountains and plains with the potential for flash flooding, especially along the eastern slopes of the southeast mountains and I-25 corridor. Burn scars will be particularly susceptible. Drier air works in from the north on Friday which suppresses the moisture plume across the southern and southwest portions of the area. Still could see some locally heavy rainfall with thunderstorms, but should see less coverage across northern portions of the area where atmosphere dries out a bit. There are some discrepancies in the models with NAM holding on to more low level moisture than GFS and EC across the Upper Arkansas and Pikes Peak region. Haven't strayed too far from model blend pops which lean on the high side...but overall trend should be slightly less coverage. Meanwhile, temperatures rebound from Thursday's slight cool down. Thunderstorm chances will ramp up again across the mountains for Saturday as another shortwave trof moves across bringing another uptick in moisture and lift. This will send another front through the plains with cooler temperatures and the potential for moist upslope flow for Sunday suggesting the potential for another active thunderstorm day for the southeast mountains and plains depending on the position of the front and amount of moisture return. Flash flood risk will be elevated once again. The upper high meanders back north and eastward across the 4 corners region through early next week. Monday and Tuesday look drier and warmer across the region, particularly western areas on Monday as H7 temperatures climb to +20C. This spreads eastward for Tuesday with guidance suggesting temperatures may climb back to around 100 across the plains again. Still sufficient moisture embedded in the upper high for thunderstorms over the mountains each day with the atmosphere moistening back up again towards next Wednesday when pops will increase. -KT && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1126 AM MDT Wed Jul 24 2019 VFR conditions expected at all taf sites the next 24 hrs. Thunderstorms will develop over the mountains again this afternoon, with a few storms drifting toward lower elevations late in the day. Have included a VCTS at KALS and KCOS 22z-03z as a few storms move off the mountains, though strongest convection should stay mainly to the west of both sites. Risk of a vcts looks too low to mention at KPUB. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...SKELLY AVIATION...PETERSEN
Hazardous weather outlook, Jul 24, 12:22 PM MDT, 2 hours 34 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1222 PM MDT Wed Jul 24 2019 COZ058>089-093>099-251745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1222 PM MDT Wed Jul 24 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Afternoon thunderstorms will develop over the mountains, with isolated thunderstorms over the I-25 corridor late in the day. The main storm threat today will be locally heavy rainfall, which may cause flash flooding over the Spring, Junkins, and Hayden Pass burn scars. A few of the stronger storms may also produce small hail, frequent lightning and gusty winds to 45 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Afternoon and evening thunderstorms will develop over the mountains each day, with thunderstorms spreading into the adjacent plains at times during the late afternoon and evening. The most active days for thunderstorms will be Thursday and Sunday, especially for the southeast mountains and plains. Thunderstorms will be capable of producing locally heavy rain, dangerous cloud to ground lightning, small hail, and gusty outflow winds each day. Any heavy rainfall which falls on burn scars could cause localized flash flooding. The risk for flash flooding will be greatest on Thursday and Sunday when easterly upslope flow will bring the threat of more widespread and potentially more intense thunderstorm development for the southeast mountains and plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the mountains and I-25 corridor this afternoon and evening. 10/31
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:07 PM MDT | Flash Flood Warning | PUB | Teller | 113 min |
| Jul 23, 6:18 PM MDT | Special Weather Statement | PUB | Conejos | 42 min |
| Jul 23, 7:19 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 24, 2:34 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 4 hr |
| Jul 24, 3:19 PM MDT | Areal Flood Advisory | PUB | Mineral, Rio Grande, Saguache | 116 min |
| Jul 24, 3:32 PM MDT | Special Weather Statement | PUB | Saguache | 28 min |
| Jul 24, 4:19 PM MDT | Special Weather Statement | PUB | Saguache | 26 min |
| Jul 24, 4:21 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Jul 24, 4:48 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 24, 4:51 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Jul 24, 5:20 PM MDT | Areal Flood Advisory | PUB | Fremont, Teller | 115 min |
| Jul 24, 5:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
Nearby
Flash Flood Watches in Colorado, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.